# SDR P2EA00437

- Difficulty date: November 10, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: 005WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK , FOUND BULKHEAD LOWER FUSELAGE STIFFENER AT BS 178 RBL 5.5 WL 185 WITH CONFIRMED CRACK ON 11/20/00 L/0.750 W/0.005.  REPAIRED BULKHEAD LOWER FUSELAGE STIFFENER.
